# SDR ORJA98257

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Failed
- Location: Inst Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RENO, NR 2 AGENT LOW LIGHT INOP AT APU FIRE CONTROL PANEL AFT LEFT FUSELAGE.  REMOVED AND REPLACED BROKEN GROUND WIRE TERMINAL.  SECURED TERMINAL.  OPS CHECK OK.  (M)
